# SDR ASAA2020120233627

- Difficulty date: December 2, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 47,168 hours, 14,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L1 DOOR ARE INOPERABLE.  GROUNDED-YES.  REPLACED BATTERY PACK, PER B737-800 AMM TASK 33-51-06-960-805.  OPERATIONS GOOD.
